# SDR REXA201100824

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 24,079 hours, 20,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM IS CRACKED O/B OF LBL 9.0 AND RBL 9.0.  ALSO HAS SIGNS OF CORROSION ACROSS UPPER J-ANGLE AT C/L.  REPAIRED IAW BOMBARDIER REO 601R-53-61-926 REV B AND BOMBARDIER SERVICE CORPORATION SR 601R-53-0110.
